There are no well controlled studies with HALDOL (haloperidol) in pregnant women. There are reports, however, of cases of limb malformations observed following maternal use of HALDOL along with other drugs which have suspected teratogenic potential during the first trimester of pregnancy. Causal relationships were not established in these cases. Since such experience does not exclude the possibility of fetal damage due to HALDOL, this drug should be used during pregnancy or in women likely to become pregnant only if the benefit clearly justifies a potential risk to the fetus.
My husband – age 79 – is a diabetic and has a-fib heart problems, plus his legs are very weak and he has trouble walking. he has been in the hospital for 1 week, going thru many tests, lung tests, heart tests and such. He has an abcess tooth and it was a several days before it could be taken care of. he was given anitbiotics for the infection and a vicadin sub medication for the pain in the tooth area. He had the tooth taken care of, but then ended up in ER due to his sugar falling and his low BP. He was a bit confused at home after taking the Vicadin – and now he is showing signs of Sundowners at the hospital. he is off the Vicadin and his BP and sugar is controlled. Will his sundowners get better or can i expect it to continue? His father developed dimentia at about 82 years of age.